Pseudotumour Cerebri: A Side-Effect of Nalidixic Acid

Primary tabs

Acta Medica International,2014,1,1,52.
Published:January 2014
Type:Short Communication

Pseudotumour Cerebri: A Side-Effect of Nalidixic Acid

Simalti AK

Classified specialist Pediatrics, Military Hospital, Dehradun. U.P., India

Abstract:

Dear Editor,

Acute gastroenteritis, as we know, is one of the commonest ailments in pediatric population. Antibiotics continue to be abused in this mostly self-limiting condition by patients, quacks and doctors. These antibiotics are not only mostly useless but can even lead to side effects more serious than the original disease. One such case is being presented here.

1-year old female infant was brought with complaints of excessive cry, refusal of feeds and gradually increasing drowsiness for past 3 hrs. Baby had diarrhea for last 24 hrs for which she was prescribed nalidixic acid by a doctor. Read more. . .

Keywords:Nil